Covering the edges of a random graph by cliques

This is a preview of subscription content, access via your institution.


  1. [1]

    B. Bollobás, P. Erdős, J. Spencer andD. B. West: Clique coverings of the edges of a random graph,Combinatorica,13 (1993), 1–5.

    Google Scholar 

  2. [2]

    N. Pippenger andJ. Spencer: Asymptotic behaviour of the chromatic index for hypergraphs,Journal of Combinatorial Theory, A (1989), 24–42.

Download references

Author information



Additional information

Supported in part by NSF grants CCR9024935 and CCR9225008

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Frieze, A., Reed, B. Covering the edges of a random graph by cliques. Combinatorica 15, 489–497 (1995).

Download citation

Mathematics Subject Classification (1991)

  • 05 C 80